# SDR CA100708006

- Difficulty date: July 5, 2010
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: SAA0001W4
- Condition: Damaged
- Part time: 325 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPLETION INSTALLED INTERIOR IN BAGGAGE BAY HAD A UPPER INTERCOSTAL INSTALLED THAT IS USED TO SUPPORT BAGGAGE BAY HEADLINER GROSS POINT PANELING.  THE INTERCOSTAL INSTALLED WAS FOUND WITH EXCESSIVELY LONG SCREWS/BOLTS AND 1 SCREW/BOLT WAS FOUND CHAFING INTO THE GEN NR 1 POWER FEEDER CABLE SAA0001W-4.  THE SCREW/BOLT HAD CAUSED DAMAGED TO THE INSULATION LAYERS OF THE CABLE, BUT DID NOT CONTACT THE CONDUCTOR.  MFG ADVISED VIA SRPSA AND EO ISSUED TO CARRY OUT REPAIR.
